About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 427827, 10 pages
http://dx.doi.org/10.1155/2013/427827
Research Article

Asymptotic Stability of Impulsive Cellular Neural Networks with Infinite Delays via Fixed Point Theory

School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 1 November 2012; Accepted 8 February 2013

Academic Editor: Qi Luo

Copyright © 2013 Yutian Zhang and Yuanhong Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. O. Chua and L. Yang, “Cellular neural networks: theory,” IEEE Transactions on Circuits and Systems, vol. 35, no. 10, pp. 1257–1272, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. O. Chua and L. Yang, “Cellular neural networks: applications,” IEEE Transactions on Circuits and Systems, vol. 35, no. 10, pp. 1273–1290, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. T. Stamov and I. M. Stamova, “Almost periodic solutions for impulsive neural networks with delay,” Applied Mathematical Modelling, vol. 31, no. 7, pp. 1263–1270, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. S. Ahmad and I. M. Stamova, “Global exponential stability for impulsive cellular neural networks with time-varying delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 3, pp. 786–795, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Li, X. Zhang, and Z. Li, “Global exponential stability of impulsive cellular neural networks with time-varying and distributed delay,” Chaos, Solitons and Fractals, vol. 41, no. 3, pp. 1427–1434, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Qiu, “Exponential stability of impulsive neural networks with time-varying delays and reaction-diffusion terms,” Neurocomputing, vol. 70, no. 4–6, pp. 1102–1108, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. X. Wang and D. Xu, “Global exponential stability of impulsive fuzzy cellular neural networks with mixed delays and reaction-diffusion terms,” Chaos, Solitons and Fractals, vol. 42, no. 5, pp. 2713–2721, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Zhang and Q. Luo, “Global exponential stability of impulsive delayed reaction-diffusion neural networks via Hardy-Poincarè inequality,” Neurocomputing, vol. 83, pp. 198–204, 2012. View at Publisher · View at Google Scholar
  9. Y. Zhang and Q. Luo, “Novel stability criteria for impulsive delayed reaction-diffusion Cohen-Grossberg neural networks via Hardy-Poincarè inequality,” Chaos, Solitons and Fractals, vol. 45, no. 8, pp. 1033–1040, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover, New York, NY, USA, 2006. View at MathSciNet
  11. L. C. Becker and T. A. Burton, “Stability, fixed points and inverses of delays,” Proceedings of the Royal Society of Edinburgh A, vol. 136, no. 2, pp. 245–275, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. A. Burton, “Fixed points, stability, and exact linearization,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 5, pp. 857–870, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. A. Burton, “Fixed points, Volterra equations, and Becker's resolvent,” Acta Mathematica Hungarica, vol. 108, no. 3, pp. 261–281, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. A. Burton, “Fixed points and stability of a nonconvolution equation,” Proceedings of the American Mathematical Society, vol. 132, no. 12, pp. 3679–3687, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. A. Burton, “Perron-type stability theorems for neutral equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 55, no. 3, pp. 285–297, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. A. Burton, “Integral equations, implicit functions, and fixed points,” Proceedings of the American Mathematical Society, vol. 124, no. 8, pp. 2383–2390, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. A. Burton and T. Furumochi, “Krasnoselskii's fixed point theorem and stability,” Nonlinear Analysis: Theory, Methods & Applications, vol. 49, no. 4, pp. 445–454, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. T. A. Burton and B. Zhang, “Fixed points and stability of an integral equation: nonuniqueness,” Applied Mathematics Letters, vol. 17, no. 7, pp. 839–846, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. Furumochi, “Stabilities in FDEs by Schauder's theorem,” Nonlinear Analysis, Theory, Methods & Applications, vol. 63, no. 5–7, pp. e217–e224, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. C. Jin and J. Luo, “Fixed points and stability in neutral differential equations with variable delays,” Proceedings of the American Mathematical Society, vol. 136, no. 3, pp. 909–918, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. N. Raffoul, “Stability in neutral nonlinear differential equations with functional delays using fixed-point theory,” Mathematical and Computer Modelling, vol. 40, no. 7-8, pp. 691–700, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. Zhang, “Fixed points and stability in differential equations with variable delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5–7, pp. e233–e242, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. J. Luo, “Fixed points and stability of neutral stochastic delay differential equations,” Journal of Mathematical Analysis & Applications, vol. 334, no. 1, pp. 431–440, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Luo, “Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 753–760, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. Luo, “Stability of stochastic partial differential equations with infinite delays,” Journal of Computational and Applied Mathematics, vol. 222, no. 2, pp. 364–371, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Luo and T. Taniguchi, “Fixed points and stability of stochastic neutral partial differential equations with infinite delays,” Stochastic Analysis and Applications, vol. 27, no. 6, pp. 1163–1173, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. Sakthivel and J. Luo, “Asymptotic stability of impulsive stochastic partial differential equations with infinite delays,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 1–6, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. Sakthivel and J. Luo, “Asymptotic stability of nonlinear impulsive stochastic differential equations,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1219–1223, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. Luo, “Fixed points and exponential stability for stochastic Volterra-Levin equations,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 934–940, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. D. R. Smart, Fixed Point Theorems, Cambridge University Press, Cambridge, UK, 1980. View at MathSciNet